| Catalog Number |
0250070460 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during hysteroscopy procedure there was damaged/compromised insulation which resulted in patient burn.The burn occurred in the uterus, which was removed as part of the hysteroscopy procedure, and therefore did not result in permanent impairment, is not life threatening, or necessitate unplanned medical intervention.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: as we discussed over the phone, i have a complaint that i need to submit with stryker.This is for an l-tip that goes on the suction irrigator.Apparently, during a hysteroscopy, the uterus was burned in a patient.Now, the uterus was eventually removed anyway as that was the point of the procedure but they¿re concerned because the l hook was found to be burning the uterus in an area they hadn¿t intended.Rather than burning only on the distal end, it had also been burning an inch or so further up the shaft.The account still has the l hook and the shaft for analysis if you¿d like.This incident occurred on (b)(6) 2024.This happened during a hysterectomy.The burn was found in the uterus, which was already removed.No other damage was noted.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be 1) conductive irrigating or aspirating fluid used was inside the distal end, and contacted the probe and the sheath causing the sheath to melt, 2) power set too high, 3) user misuse or overuse.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.